# SDR VNAA0101019

- Difficulty date: January 21, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 14,925 hours, 13,676 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A CAS MESSAGE FOR LEFT HAND ELECTRONIC CONTROL UNIT FAIL.  FLIGHT 4135 ABORTED TAKEOFF.  AFTER THE AIRCRAFT CLEARED THE RUNWAY, THE CREW RESET THE ELECTRONIC CONTROL UNIT AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4135 DEPARTED WITH NO FURTHER INCIDENTS.
